Rigidity of planar tilings.

Richard Kenyon

Inventiones mathematicae (1992)

  • Volume: 107, Issue: 3, page 637-652
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Kenyon, Richard. "Rigidity of planar tilings.." Inventiones mathematicae 107.3 (1992): 637-652. <http://eudml.org/doc/143981>.

author = {Kenyon, Richard},
journal = {Inventiones mathematicae},
keywords = {rigid tilings; polygonal tilings; perturbation of a tiling},
number = {3},
pages = {637-652},
title = {Rigidity of planar tilings.},
url = {http://eudml.org/doc/143981},
volume = {107},
year = {1992},

AU - Kenyon, Richard
TI - Rigidity of planar tilings.
JO - Inventiones mathematicae
PY - 1992
VL - 107
IS - 3
SP - 637
EP - 652
KW - rigid tilings; polygonal tilings; perturbation of a tiling
UR - http://eudml.org/doc/143981
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.